# SDR DALA2024101710156

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N353DN
- Make and model: Airbus A321-211
- Aircraft serial: 8322
- Aircraft time: 18,966 hours, 8,118 cycles
- System (JASC): 3700 · Vacuum System
- Part: Vacuum Sys
- Condition: Faulted
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3053 - ATB - DUE TO SEWAGE SMELL IN COCKPIT AND CABIN. CORRECTIVE ACTION: REPLACED WASTE VACUUM GENERATOR. (37MG). (LP 6513056)
